A Polynomial-Time Approximation Algorithm for a Geometric Dispersion Problem (bibtex)
by Marc Benkert, Joachim Gudmundsson, Christian Knauer, René van Oostrum, Alexander Wolff
Reference:
A Polynomial-Time Approximation Algorithm for a Geometric Dispersion Problem (Marc Benkert, Joachim Gudmundsson, Christian Knauer, René van Oostrum, Alexander Wolff), In Int. J. Comput. Geometry Appl., volume 19, 2009.
Bibtex Entry:
@article{journals/ijcga/A_Polynomial-Time_Approximation_Algorithm_for_a_Geometric_Dispersion_Problem,
  author    = {Marc Benkert and
               Joachim Gudmundsson and
               Christian Knauer and
               Ren{\'e} van Oostrum and
               Alexander Wolff},
  title     = {A Polynomial-Time Approximation Algorithm for a Geometric Dispersion Problem},
  journal   = {Int. J. Comput. Geometry Appl.},
  volume    = {19},
  number    = {3},
  year      = {2009},
  pages     = {267-288},
  doi       = {10.1142/S0218195909002952},
  urlx      = {http://www.ai6.uni-bayreuth.de/uploads/pdf/.pdf}
}
Powered by bibtexbrowser